Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table errata: ``Ten-figure table of the complete elliptic integrals $ K$, $ K\sp{'} $, $ E$, $ E\sp{'} $ and a table of $ 1/\vartheta \sb{3}{}\sp{2}(0\tau ),\,1/\vartheta \sb{3}{}\sp{2}$ $ (0\tau \sp{'} )$'' (Proc. London Math. Soc. (2) 33 (1931), 160-164 by L. M. Milne-Thomson)


Author: Ove Skovgaard
Journal: Math. Comp. 28 (1974), 1181
MSC: Primary 65A05; Secondary 33A25
DOI: https://doi.org/10.1090/S0025-5718-1974-0343527-6
MathSciNet review: 0343527
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] ROLAND BULIRSCH, "Numerical calculation of elliptic integrals and elliptic functions," Numer. Math., v. 7, 1965, pp. 78-90. MR 0175284 (30:5469)
  • [2] ALAN FLETCHER, "Guide to tables of elliptic functions," MTAC, v. 3, 1948, p. 276. MR 0030295 (10:741b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 33A25

Retrieve articles in all journals with MSC: 65A05, 33A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0343527-6
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society